# SDR FDEA202209102379

- Difficulty date: September 10, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: R532H1558014
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK CARGO COMPT FOUND CROSSBEAM FITTED WITH CLS ADAPTER GOT 2EA   GOUGED MARKS AT FR63/BETWEEN -Y1456 AND -Y1959 DAMAGED CROSSBEAM REPALCED NEW PART, INSTALLED WITH FASTENERS I.A.W A300-600 SRM   51-72-10-001, PAGE.2 AND SRM 51-40-21-001, PARA.7,PAGE.24-50
